Advanced search
Add to list

An algebraic structure for moufang quadrangles

Tom De Medts (UGent)
Author
Organization

Citation

Please use this url to cite or link to this publication:

MLA
De Medts, Tom. “An Algebraic Structure for Moufang Quadrangles.” MEMOIRS OF THE AMERICAN MATHEMATICAL SOCIETY, vol. 173, no. 818, 2005, pp. 1-+.
APA
De Medts, T. (2005). An algebraic structure for moufang quadrangles. MEMOIRS OF THE AMERICAN MATHEMATICAL SOCIETY, 173(818), 1-+.
Chicago author-date
De Medts, Tom. 2005. “An Algebraic Structure for Moufang Quadrangles.” MEMOIRS OF THE AMERICAN MATHEMATICAL SOCIETY 173 (818): 1-+.
Chicago author-date (all authors)
De Medts, Tom. 2005. “An Algebraic Structure for Moufang Quadrangles.” MEMOIRS OF THE AMERICAN MATHEMATICAL SOCIETY 173 (818): 1-+.
Vancouver
1.
De Medts T. An algebraic structure for moufang quadrangles. MEMOIRS OF THE AMERICAN MATHEMATICAL SOCIETY. 2005;173(818):1-+.
IEEE
[1]
T. De Medts, “An algebraic structure for moufang quadrangles,” MEMOIRS OF THE AMERICAN MATHEMATICAL SOCIETY, vol. 173, no. 818, pp. 1-+, 2005.
@article{301442,
  author       = {{De Medts, Tom}},
  issn         = {{0065-9266}},
  journal      = {{MEMOIRS OF THE AMERICAN MATHEMATICAL SOCIETY}},
  language     = {{eng}},
  number       = {{818}},
  pages        = {{1--+}},
  title        = {{An algebraic structure for moufang quadrangles}},
  volume       = {{173}},
  year         = {{2005}},
}

Web of Science
Times cited: